MathSciNet Relay Station
MathSciNet bibliographic data
MR2233011 57M25
Aït-Nouh, Mohamed; Matignon, Daniel; Motegi, Kimihiko Geometric types of twisted knots. Ann. Math. Blaise Pascal 13 (2006), no. 1, 31–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement